2 weeks on lexapro, my interest has gone, and I'm feeling empty , I hate when people asking me a question and I have lost social connection sitting among people is too hard job for me. going outside, taking bath, brushing my teeth is not that much easy for me anymore.
Has anyone experienced lack of motivation and social desires while on lexapro? sorry for my English?
Question posted by asifindaze on 11 April 2015
Last updated on 27 October 2017 by Uhya
Ive been on Lexapro for several years to treat post menapausal hot flashes. Have had no side affects but dont ever take more than one a day.
You need to give it time. My doc said to give it at least 3 months in the beginning. That was 2009. I slowly regained my zest and became my normal self. Even dealing with my husbands Alzheimer's over the last 5 years is not as hard. I am a huge fan of Lexapro. Be patient. Easy for me to say but true.
The symptoms you describe sound like depression. The medication probably hasn't had time to fully work. It takes more time to see if this medication is going to work for you. Keep your appointments with your doctor and if things worsen give the doctor a call.
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.